# SDR SWAA2015120746748

- Difficulty date: December 3, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 37,095 hours, 21,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, RT EMER LIGHTS BATTERY PACK FAILED CAPACITY FUNCTION CHECK.  R & R BATTERY PACK IAW AMM.
